MathSciNet Relay Station
MathSciNet bibliographic data
MR140811 (25 #4225) 35.35
Satō, Tokui Sur le problème de Dirichlet généralisé pour l'équation $\Delta u=f(P,\,u,\,\partial u)$. (French) Compositio Math. 14 1960 237–259 (1960).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement